My wife had Mirena implanted 2 years ago., However lately she dont want to have sex with me because of sensitivity of he clitoris and nipple. She always complains during sex and ended not to continue our session. Please advise if this is part of Mirena side effect or she just making an excuse not to have sex with me?
Can't answer for sure, not much experience with mirena, but the hormone in mirena I have had before in other forms and I am familiar with. It can make your breast and nipples feel so weird. Anything with a hormone can cause lack of sex drive and have other weird side effects. Hormones have all kinds of weird side effects.
However, mirena is nice because it doesn't have to give the body as many to work, which is why I have just recently tried it. I found that I hate it and I have no desire to have intercourse now because it makes my insides feel awful. You should talk to her about how she feels, and if there is other reasons she may not be interested in intercourse .
You should advise her to talk to her doctor, and not just because of the lack of intercourse, but to make sure everything is okay with her hormone levels. If they become too out of balance that can be a bad sign. It is good to prevent that from happening early.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 17 Jan 2011 • 1 answer
Has anyone noticed that their clitoris has shrunk? Been on tamoxifen 15 months have fluid retention?
Posted 30 Jul 2016 • 0 answers
Posted 7 Aug 2017 • 1 answer
Posted 21 Feb 2018 • 0 answers